Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

its called Steviamycin-Gel

it comes in different strengths and you'll prob start off on mild.

i've been on retin-a, clindoxal gel and benzamycin before this and none of them worked.

great for mild to moderate acne. coupled with an antibiotic or accutane (like me).

big mistakes people do is start off at a very very high strength which is bad. it took me a year to go to the maximum strength and i started off at mild, you should too to avoid redness. make sure you have a good moisturizer cause its supposed to make your face dry. (it doesn't to me)

if it burns just a little at first it's doing its job, think like its 'burning' off the zits :P

go here if you don't belive me.

http://www.acne.org/rate_item.php?item_id=205

http://www.acne.org/messageboard/index.php?showtopic=70641

i just wanted to help out some people, all the other topicals made my face super greasy like retin-a and/or just didn't work.

and i find it's helping with my horrible red marks from my severe acne lots.

Share this post


Link to post
Share on other sites

Stievamycin doesn't work for everyone. I started off on the Regular (tretinoin 0.025% and erythromycin 4%) and it did nothing. No irritation, no peeling, no dryness but also no improvement in my acne. My doctor then bumped me up to the Forte gel (tretinoin 0.05%, erythromycin 4%). My face was a bit red and peeling for the first week but after that it did absolutely nothing. However, at the time, my acne was quite mild: several clogged pores and blackheads on my chin and 1 or 2 small pimples also on my chin. For those that have inflammatory acne the erythromycin might be more effective as it is an antibacterial agent. Also, the tretinoin in the Stievamycin formulation did nothing for my clogged pores and blackheads but that's because my skin needs a stonger retinoid. In addition, I experienced no purging whatsoever. Now, that could be attributed either to the erythromycin or to the fact that the tretinoin's strength wasn't enough to bring everything to the surface. A downfall with the Stievamycin is that it seemed to flake off when I moved my face too much (e.g. eating, talking, brushing my teeth). It was quite weird. The flakes didn't come from my face, but the gel itself.

Share this post


Link to post
Share on other sites

yes im aware of the flakes. its because its in a gel form. the ethromycin is to lower the inflamation. well i didn't say it would work for everyone just maybe as an alternative for people who had no success with retin-a.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×